# SDR DHL2005807003

- Difficulty date: March 13, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THRUST LEVER ADVANCE PRIOR TO ACCELERATION, T/O WARNING HORN SOUNDED.  RETARDED THRUST LEVERS TAXI CLEAR OF RUNWAY.  CYCLED SPOILER HANDLE SEVERAL TIMES NO TAKEOFF WARNING NOTED OPS CHECK NORMAL IAW 27-60-0.
